# SDR UIEA2018121802876

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,106 hours, 16,700 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSSG: MN CARGO LOOP 1. UPON INSPECTION OF STATUS PAGE, FOUND NO NO STATUS MESSAGE FOR MAIN CARGO LOOP 1. PERFORMED BITE CHECK OF CARGO COMPARTMENT SMOKE DETECTOR SYSTEM SYSTEM IAW FIM 26-14 FAULT TREE 809. BITE CHECK GOOD. COULD NOT REPRODUCE PROBLEM AT THIS TIME.
